The Rockin WAVES 11294 Schedule!

Sunday

11 AM – 2 PM: The DJ Parker Show – An ABS alumni who brought his show to Rockin WAVES! Listen in and check it out!

2 PM – 4 PM: The Mike Ward Radio Show – Another ABS alumni who is now making a big splash on Rockin WAVES! Join Mike Ward as he brings you 2 hours of great music!

4 PM – 5 PM: Old Time Radio Theater – Hear how the Golden Age of radio sounded! Old time radio shows from the 30s, 40s and 50s!

5 PM – 7 PM: The Doo-Wop Vault – Dennis Marcucci plays very rare collectors cuts of 1950’s, early 60’s Doo Wop, R&B vocal groups and Rock ‘n’ Roll.

7 PM – 9 PM: Old Time Radio Theater Part 2

9 PM – 1 AM: AT40 Time Machine – Go back in time to the 70s and 80s as we replay classic episodes of American Top 40 with your host Casey Kasem!

Monday

5 PM – 5:30 PM: The 60s Superhighway – All 60s music to help you get home from a busy day at work!

5:30 PM – 7:30 PM: The Mike Radio Show 80s Night – Take a trip back in time to the 80s with great music and a great DJ to match!

7:30 PM – 11:30 PM: Rockin WAVES Music

11:30 PM – Midnight: Ringside Rumors – Tommy B gives a weekly recap of the world of professional wrestling.

Tuesday

5 PM – 8 PM: The 60s Superhighway – All 60s music to help you get home from a busy day at work!

8 PM – 9 PM: Voyage Through The Decades – An hour of music from a specific year or decade in the past.

9 PM – 10 PM: 90s at 9 – All 90s music to get you into a radical mood!

10 PM – 11 PM: Flashback Killer 90’s – Basically the same thing as the previous hour, but it would be kind of silly to call 90s at 9 at 10 PM right?

11 PM – ??: Adventure Time Guys – Two friends get together to bring you Adventure Time Guys LIVE right here!

Wednesday

5 PM – 7 PM: The Locked And Loaded Radio Show – Join The Bulldog Scott Rumsey and friends as they bring you 2 hours of music, interviews, and fun.

7 PM – 9 PM: The Charles Richardson Show – Each week Charles Richardson takes talk radio to the edge. Nothing is out of bounds. Current events, Sports, or just general humor….you never know what to expect week to week.

9 PM – 11 PM: The Iceman 150 Show – It’s what you get when you put the music and nostalgia from the greatest decades in music together, the 70’s and 80’s, and The Iceman always up to his crazy antics as usual. You will definitely hear music that will bring back great memories. and on every show you are bound to hear a song from that era that you totally forgot about and will wind up bringing back some of the best memories of your life. Hear your favorite artists telling the story behind their biggest hits and The number ones to one hit wonders with everything in between plus lots more!

11 PM – 1 AM: The Tommy B. Show – A mixture of music and sports talk to help you unwind!

Thursday

3 PM – 6 PM: Outlaw Radio – Join Bad Billy, Chris Master, and Derek Stark as they bring you not only a great variety of music, but also interview up and coming musicians and talk about current events weather they be political issues, religious, issues, the stupidity of racism, or any other issue. SHOW CONTAINS ADULT CONTENT. LISTENER DISCRETION IS ADVISED.

6 PM – 6:30 PM: Rockin WAVES Music

6:30 PM – 8:30 PM: The Weasel Show – Weasel2htm’s popular iVlog show is also now on Rockin WAVES! Listen in for great tunes, stories, and a fun time all around!

8:30 PM – 12:00 AM: Chris After Dark – The Flagship show has been renamed to Chris After Dark! It’s still the classic flagship you all know and love, just a different name is all!

Friday

4 PM – 7 PM: Cranked Up Country – Tune in to Cranked Up Country with Curtis McKinney and Brad Hennington! They play the music you WANT to hear. Make your Fridays come alive with Cranked Up Country!

7 PM – 9 PM: The Drive Home with Derek Stark – One of the co-hosts from Outlaw Radio and a graduate from American Broadcasting School is now doing his show on Rockin WAVES 11294! Listen in as he brings you 2 hours of great music and fun!

9 PM – 10 PM: DJ Abbey’s Radio Takeover – For one hour, Abbey takes over the airwaves for fun, music, and discussion. Come listen in!

10 PM – 1 AM: The Renegade Show – That’s right, the show that you have come to know and love is back!

Saturday

1 PM – 4 PM: Retro 80s Weekend – Dean Fettes brings you 3 hours of fun, humor, and an unprecedented look at some of the often-overlooked parts of the “decade of decadence”.

4 PM – 6 PM: One Nostalgic Weekend – Go back in time to the Golden Era of Radio with classic radio shows from yesterday!

6 PM – 8 PM: The Indie Asylum – 2 hours of great music from Independent artists with your host Bad Billy!

10 PM – 1 AM: Traphouse Twerk – Make your Saturday night’s come alive with the great party music from DJ Sizzlin’ Sarah!

*Times are subject to change within a few minutes notice. Also, some shows may happen that are unscheduled but as always if that does happen, we will let you know!
**ALL TIMES EASTERN
***Some shows may contain content that may not be suitable for all ages. Listener discretion is advised.